Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 2019, Volume 87, Issue 5

Exclusion Restrictions in Dynamic Binary Choice Panel Data Models: Comment on “Semiparametric Binary Choice Panel Data Models Without Strictly Exogenous Regressors”
p. 1781-1785

Songnian Chen, Shakeeb Khan, Xun Tang

Full Content Original Article

Journal News